MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTIAL TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTIAL TREMOR
Model Number 37602
Medical Device Problem Codes Migration or Expulsion of Device (1395); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the call, confirmed that their current implantable neurostimulator (ins) was not working and that they've been in touch with their healthcare provider (hcp), but they "wanted something" while their hcp didn't "want it".Patient mentioned that the "wires" on their head were moving around, and that they didn't think their ins has been moved, but they've fallen a time or two.Agent tried to review general therapy information, role of patient services, and to redirect the patient to their hcp, but patient kept cutting the agent off.When agent was trying to collect event information, patient kept cutting the agent off by closing the call.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3387s-40 lot# (b)(6) implanted: (b)(6) 2015 product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 3387s-40, serial/lot #: (b)(6), ubd: 09-jun-2018, udi#:(b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from hcp indicating that cause remains unknown.The patient's dbs was interrogated on (b)(6) 2025.Hcp additionally clarifies that falls were likely not caused by the device.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3387s-40 lot# va0xzn4 implanted: (b)(6) 2015product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTIAL TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24462526
Report Number3004209178-2026-03516
Device Sequence Number9411040
Product Code PJS
UDI-Device Identifier00763000519223
UDI-Public(01)00763000519223(17)250514
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Model Number37602
Device Catalogue Number37602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/09/2026
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexMale